# SDR CA100107002

- Difficulty date: October 29, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 8800137
- Condition: Damaged
- Location: Nlg
- Part time: 31 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CASTOR LOCK ENGAGED FOR JACKING/LEVELING OF AIRCRAFT.  AIRCRAFT LOWERED, TOW BAR INSTALLED IN PREPARATION FOR TOWING.  TECHNICIAN NOTICED THE LOCK PIN WAS STILL INSTALLED.  LOCK PIN REMOVED. AS THE TOW BAR WAS HOOKED TO A TRACTOR, THE LOCK PIN (SPRING LOADED) WAS UNDER A SIDE LOAD AND WAS HELD IN THE LOCKED OR ENGAGED POSITION.  TOWING WAS STARTED AND A LOUD BANG WAS HEARD.  SHOCK STRUT DAMAGED AT LOCK PIN RECEPTACLE. (TC NR 20100107002)
